# SDR USAA950763

- Difficulty date: July 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Boeing 727247
- Aircraft serial: 21393
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 571762315
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LGA - FLT 0599 - THE CAPTAINS SLIDING WINDOW CRACKED.  CAPTAIN TURNED OFF THE WINDSHIELD HEAT AND RETURNED TO LGA.  MAINTENANCE REPLACED THE CAPTAINS SLIDING WINDOW.  OPERATIONS CHECKED GOOD.  (M)
